Aa
A
A
A
Close
Weight Loss Alternatives Community
7.21k Members
Avatar universal

HCG Side Effects

I started the HCG shots 4 weeks ago.  For the past 2 1/2 wks, I've had a rash on my neck.  Has anyone else experienced this?  Could I be allergic to HCG?  I've taken the phentermine before, so I don't think it's that.  Please let me know if anyone out there has had the same problem.

Thanks in advance!
77 Responses
Avatar universal
I've never taken it but there were posts of this forum from other people asking the same thing!  They all had rashes too.

go into the files and I bet you'll find the posts.
Avatar universal
I just got a rash on both arms and am trying to figure it out.  It crossed my mind that it might be the hcg but I have been on it for 5 weeks.  Strange.
Avatar universal
It has been a week and a 1/2 since my last HCG injection.  The rash that I had for a little over 3 weeks is now gone.  Not sure if it was a coincidence or if I really was having a reaction to the injection????  I'm still taking the phentermine....  I did not have any "funny" rashes when I was pregnant with either of my children.  I had HCG in my system then - a lot more - for a lot longer.  I may try the injections again next week to see if it happens again - then I'll know for sure!!

Thanks for everyones input!

Curiousgirl06
Avatar universal
When i was taking the HCG injection.  I had side effects on it mood
swing really bad. I also had bad break out on face,neck,back, and I wasn't losing that much weight as I hoped for.  So just on saturday
I went to another Dr. to see if they have something that will work
better, faster,less side effects. So now I'am getting B-12 shots once a week along with Phentermine, Serotrim,Kromplex, Tee Leaf, Lasix.  I have 60 LB"S to loss.  I already notice a big change in appitie I don't even think about food. I'll keep you posted.
Avatar universal
I just self administered 13 daily HCG shots and have what feels like pinched nerves on both left and right side of my adomen and rib cage.  Has anyone else experienced this?
Avatar universal
I had the same thing. Went for ultrasound, my liver is enlarged. Blood tests are normal and liver function is normal. Obviously I stopped the HCG immediately. My liver needs babying now. I lost 36 lbs in 7 weeks from the 500 VLCDiet and HCG injections. All that fat (where all toxins are stored,) rushing through my liver non stop for 7 weeks has me scared and I am looking for other posts like mine. Anybody else with upper abdominal pain? Feels like stomach is swollen and hurts...
358971 tn?1330892575
I've had upper abdominal tightness like theres a really tight muscle in their or something and its not realy painful but sensitive. is this cause for alarm?
did the HCG cause an enlarged liver?
Avatar universal
This is day 3 and I have had a horrible headache the first 2, today I feel tierd, withdrawn and moody :(  are you injecting as well? I think it's kinda scary, I took drops last time and it worked and I felt better.
Rebecca J
358971 tn?1330892575
i'm using releana drops..i've actually heard that injetions worked better. I usually feel pretty well, sometimes a mild headache, like today.
I've been a major pathetic individual and cheated so technically i'm starting over today w/ vlcd! I only lost 4 lbs in 10 days (according to weigh in at clinic) and i pouted and got off course. :( just hurt myself in the long run, huh?
i think the moodiness (for myself anyways) is kinda like food withdrawals. Most of us are emotional eaters and dont' even know it and are therefore also reliant/dependent upon carbs/sugars for our feelings of well-being.
That's my opinion anyways, which is where i think the moodiness is coming from.
Avatar universal
I have been on the hcg diet for two weeks aside from the days I have cheated.  I have lost 10 1bs, but I am having a hard time sticking to the vlcd.  

I think the moodiness comes from being starving!  My kids tell me I am so mean on this diet.  They tell me to just eat!!
Avatar universal
I know what you mean about being withdrawn and moody.  That comes from being so hungry.  I do the injections and they really arent so bad.  The needle is so tiny....you barely feel it.  I was afraid at first to, but now it is no biggie!
Avatar universal
i am also taking the hcg injection, im trying to lose 80 lbs any suggestions for me im on day 6.
Have an Answer?
Top Healthy Living Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.